# SDR SWAA2013121623333

- Difficulty date: December 6, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 21,112 hours, 12,615 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 183A40003
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER HORIZONTAL STABILIZER REAR SPAR CRACKED BETWEEN STATION 129.5 TO STATION 98.0.  REPAIRED SPAR IAW SRM.
